MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29 mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient had a history of right bundle branch block (rbbb).The membranous septum length was reported as 2.5 mm.No calcification extending beneath the aortic annular plane into the interventricular septum was reported.During the procedure, while in the cusp overlap view (cov), the inflow edge of the constrained valve within the capsule was positioned at the base of the aortic annulus and the pigtail position was confirmed at the bottom of the non-coronary cusp (ncc).During the procedure, the patient experienced heart block.The event occurred while the large flexnav ds was present within the patient's anatomy.The valve was able to be successfully implanted.The final implant depth at release was reported as 5 mm.A temporary pacemaker was utilized, and the patient left the catheterization laboratory with the temporary pacemaker in place.The patient remained hemodynamically stable throughout the tavr procedure.No clinically significant delay was reported.The heart block persisted during the procedure and within 48 hours post-procedure.Monitoring and temporary pacing were performed.A permanent pacemaker was implanted to resolve the event.The patient did not experience a prolonged hospital stay for rhythm monitoring or due to the adverse event.Information regarding the patient's comorbidities and pre-existing medical conditions was unavailable due to hospital refusal.The implanter classified the event as related to the procedure and the patient's past medical history.The patient's status was reported as discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50261353
Report Number2135147-2026-05615
Device Sequence Number18673276
Product Code NPT
UDI-Device Identifier05415067045775
UDI-Public(01)05415067045775(17)280512
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number10887455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FlexNav, FNAV-DS-LG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexMale
Patient Weight209 LB
Patient RaceWhite